HealthA2Z® Tension Headache Relief | Acetaminophen 500mg | Caffeine 65mg | Pain Reliever Aid | Aspirin Free (200 caplets (Pack of 2))
Stock Expiry Date*: 31-08-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- The information below is per-pack only
- Pain Relief
| Vantaggi del prodotto | Rilievo del dolore, Rilievo di mal di testa |
| Gli ingredienti | Diossido di silicio, Ipromello, Acido stearico, Povidone, cellulosa microcristallina, sodio croscarmello, Polietilene Glycol, Crospovidone, Diossido di titanio., Starch pregelatinized, FD&C Yellow #6 Alluminio Lake, FD&C Red #40 Aluminum Lake, D&C red #27 aluminum lake, Acetaminophen 500mg and Caffeine 65mg, Inactive Ingredients corn starch |
| Principi attivi | Acetaminofene 500mg, Caffeine 65mg |
| Marca | Salute |
| Sapore | Non aromatizzato |
| Conteggio unità | 400 Contenitore |
| Oggetto | Capelli |
| Articolo Peso | 12.8 |
| Numero di articoli | 2 |
| Produttore | Salute Allegante |
| Tipo di prodotto | Acetaminofene |
| Nome del pacchetto | Bottiglia |
| Nome del marchio | Salute |
| Tipo di contenitore | Bottiglia |
| Numero parte del produttore | FP0793 |
| Numero del modello | FP0793 |
| Dimensioni articolo | 2.6 x 2.6 x 5.15 inches |
-
Ottieni il 5% di sconto acquistando 4 o più articoli
-
Ottieni il 5% di sconto sul tuo prossimo acquisto.
-
Gli ordini vengono elaborati e spediti da Brooklyn, USA.
-
Spedizione gratuita su ordini idonei.
3-6 giorni (Nazionale)
Garanzia di Reso di 30 Giorni
Acquisti supportati dalla fiducia con assistenza per il reso di 30 giorni.
SKU |
BRSREAACBVYBGYLG |
Categoria |
Assistenza sanitaria , Farmaco del contadino , Rilievi del dolore , Non aspirina , Acetaminofene |
Tags |
HealthA2Z Tension Headache Relief provides quick relief from tension headache pain. The two active ingredients in the specially formulated product work together to provide an effective over-the-counter alternative to prescription headache medication. Take back control and use HealthA2Z Tension Headache Relief to help in your fight against severe tension headache pain.
Important information
Ingredients
Acetaminophen 500mg and Caffeine 65mg; Inactive Ingredients corn starch, croscarmellose sodium, crospovidone, D&C red #27 aluminum lake, FD&C red #40 aluminum lake , FD&C yellow #6 aluminum lake, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, stearic acid, titanium dioxide.
Directions
Do not use more than directed.Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.Children under 12 years of age: ask a doctor
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
2.6 x 2.6 x 5.15 inches; 12.8 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Avvertenza
Gli integratori alimentari non sono medicinali. I prodotti venduti su questo sito web non sono destinati a diagnosticare, trattare, curare o prevenire alcuna malattia. Se hai una condizione medica, consulta sempre un professionista sanitario qualificato prima dell'uso. I risultati individuali possono variare. Effettuando un ordine, accetti di rispettare le normative doganali del tuo paese. Copriamo i dazi e le tasse applicabili dove indicato.
*Informazioni sulla data di scadenza:
Si prega di notare che la data di scadenza può variare da lotto a lotto. Tuttavia, garantiamo che tutti i prodotti spediti ai nostri clienti hanno una durata di conservazione valida e non saranno scaduti al momento della consegna.









